# SDR UPS96421689

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J, N
- Precautionary procedure: A, F

## Discrepancy

AFT CARGO FIRE WARN LIGHT WITH BELL.  ACCOMPLISHED AFT CARGO FIRE CHK LIST PRIOR TO LANDING.  REMOVED AND REPLACED LWR CARGO COMPT NR 6 SMOKE DETECTOR PER B747MM.  OPS CK NORMAL, THIS CLEARS M119730.
